Some Basic Diophantine Equations
AbstractIn this paper we present a method for solving the Diophantine equation, first we find the polynomial solution for the PELL’S equation by the method of continued fractions then present the integral solution of the Diophantine equations. Theorems are discussed to demonstrate the continue fraction method.
2. L.J.Mordell, Diophantine Equations, Academic Press, London and Newyork, 1969, Mr40, 2600.
3. T.Nagell, Introduction to Number Theory, Wiley, Newyork, 1951, Mr 13, 207.
4. B.R.Panday, a Proof of Fermat’s Last Theorem, Tme, Volume xxix, No.4, December 1995.
5. J.Choubey, Method of Constructing Special Solutions of Diophantine Equations, Tme, Volume, xxviii, No.1 March 1994.
6. A.M.S. Ramasamy, Polynomial, Solutions of the Pell’s Equation, Ijpam, Volume 25, no.6, June 1994.
Submission of an article implies that the work described has not been published previously (except in the form of an abstract or as part of a published lecture or academic thesis), that it is not under consideration for publication elsewhere, that its publication is approved by all authors and tacitly or explicitly by the responsible authorities where the work was carried out, and that, if accepted, will not be published elsewhere in the same form, in English or in any other language, without the written consent of the Publisher. The Editors reserve the right to edit or otherwise alter all contributions, but authors will receive proofs for approval before publication.
Copyrights for articles published in International Journal of Innovative Knowledge Concepts are retained by the authors, with first publication rights granted to the journal. The journal/publisher is not responsible for subsequent uses of the work. It is the author's responsibility to bring an infringement action if so desired by the author.